# SDR FDEA202504080583

- Difficulty date: April 8, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N121FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43545
- Aircraft time: 18,054 hours, 7,605 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T34433
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH FEDEX EO:H-5310-E0365800 A P2, TITLE: FUSELAGE - MAINFRAME  - INSTALLATION   OF SPLICE FITTINGS ON STRINGERS S-20L AND S-20R AT STA 1506,STA 1530,AND STA 1552 -   BOEING SERVICE BULLETIN 767-53-0279. INSTALL THE SPLICE FITTINGS ON S-20R AT STA 1506, STA   1530, STA 1552. COMPLIED WITH FEDEX EO:H-5310-E0365800 A P2, TITLE: FUSELAGE - MAINFRAME - INSTALLATION   OF SPLICE FITTINGS ON STRINGERS S-20L AND S-20R AT STA 1506,STA 1530,AND STA 1552 -   BOEING SERVICE BULLETIN 767-53-0279. INSTALL THE SPLICE FITTINGS ON S-20R AT STA 1506, STA   1530, STA 1552. THIS REPAIR WAS CAT A. MAJOR REPAIR IAW FEDEX GMM 6-2100.  SEE WRI:53108966 FOR WORK DETAIL. MAJOR REPAIR IAW FEDEX GMM 6-2100.
